# SDR SWIA200413286

- Difficulty date: May 3, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 3,882 hours, 3,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625 RT SIDE INTERCOSTAL ANGLE STR 14R CRACKED.  (FOUND DURING C-CHECK INSPECTION).
